# SDR SWIA2020030248874

- Difficulty date: January 4, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 BL0 LH VERTICAL POST HAS AN INDICATION .2" LONG BY 60%FSH  IN THE UPPER AFT RADIUS @ WS69. FAILED NDT INSPECTION.   (C-CHECK) RO 2/27/2020   REMOVED UNSERVICABLE POST AND INSTALLED SERVICABLE POST AT FS 409+128 BL0 IAW CRJ 200 SRM AND BOMBARDIER REO COMPLETED FORM M-131 AND M-337 PART FOR PART REPLACEMENT NO WEIGHT CHANGE SEE ATTACHED CONTINUATION CARD AND SKYCARD FOR DETAILS OF WORK PERFORMED
